I don’t know how well the pic will show but my thigh is swollen, sore, and red around the pin site. It’s a little warm to the touch as well. I’m on trt and have never had a problem but this was my first pin with the higher doses. I can feel a knot down deep as well . Ive tried massaging it and it’s not really getting any better. Anybody have an opinion on whether this is infected or just an adverse reaction? I have a bottle of keflex 500mg that I took tonight just in case and i guess I’ll continue that 2x daily unless it gets worse. Help a brother out?! I should also add I pinned Sunday morning.
Looks like a reaction to something in the carrier oil or just your body rejecting the high dose gear.
I’ve had this happen a heating pad cleared it up quickly. Hot water in the shower running on the inj site also helps.
Follow Bighmurph advise, guaranteed it will go away quickly. Let me tell you the day before yesterday i pin as usual my TNE, usual place, same amount, same everything …when i stuck that needle in the glute i felt a pain i have never felt before…it was so bad, in about 40 mins everything was okay. sometimes when the needle goes in you can touch or break something, vessels, nerves ends, etc.which will create an inflammation or irritation of the affected tissues. You will be fine, just a short and momentary pain.
looks low down on glute bro ? i had worse .unless temp does go up . i agree with bmurph if nottedd more like technique dont think nothin to worrie about just yet .
This looks like you pinned a totally wrong spot. I can’t tell for sure but doesn’t look like where you’d pin your quad or glute. You prolly just pinned a bad spot. Has it gotten any better? Redness and swelling and warmth can sometimes mean infection. Make sure the redness isn’t streaming down. Just keep an eye on it.
Definitely keep an eye on the area for more swelling and redness. It should subside after a day or so. Can’t really tell where the injection site is but like Fitraver commented on it just may have been a bad location.
Thanks guys. It was definitely a bad spot. I hit way low. It’s still red and tender but it hasn’t spread.
Now that I take a good look at the pic…that is the wrong spot in your quad my brother. You almost went in the abductor I think you kind of hit the sartorius. You should have gone more to the outside right in the middle between your knee and hip, right in the belly of the rectus femoris
I totally agree. Lesson learned! I won’t be doing that again anytime soon.
Bad spot to pin bro i stay away from quads but def take Bigmurph advice but if it gets worse might want to go to ER to be safe
I agree as well with the bad location but also still wonder if you had a bad reaction to the high dose gear. I myself have ran into this. No mattet how perfect of placement in the muscle or how deep I put it, I would have the same symptoms. That is usually your body trying to reject something in the mix. Try a few more times and if it doesnt get any better with other placements, toss it out.
Ibuprophen (spelling) will also help with any swelling. Tylenol wont do anything. If you injected close to a nerve this happens. The oil and compound set up shop by the nerve and aggitates it. The body also thinks its an infection and antibodies will surround it causing redness and warmth. As long as it doesnt continue to swell at this point you will be fine. Once healing is underway it MAY start to itch, which is a good sign. Keep us updated brother!
Usually happens when oil gets outside of the muscle,should pass in several days. Did you get fever as well?
Ive had my fair share of softball sized welts that literally crippled me for a week. Felt lethargic and feverish almost like the flu. Keep close eye on it bro as long as it doesnt continue to swell and you start getting a bad fever you should be ok in a few days